# SDR MALA090066

- Difficulty date: May 10, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 25,141 hours, 27,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 627-630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED SEAT TRACK AT LBL 18.3, BETWEEN STA627-630 HAS CORROSION.  REPAIRED IAW S53078.
